Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 62, NWS Springfield, MO

May 7, 200814 counties in Missouri

NWS Springfield, MO issued this flash flood warning at May 7, 2008, 5:21 PM CDT for 14 counties in Missouri. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2008, 5:21 PM CDT (22:21 UTC)
Expired
May 7, 2008, 10:00 PM CDT
In force
5 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Benton County, MO, Camden County, MO, Cedar County, MO, Dade County, MO, Dallas County, MO, Hickory County, MO, Laclede County, MO, Maries County, MO, Miller County, MO, Morgan County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, St. Clair County, MO

The radar

The Springfield radar (KSGF), 126 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1122 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 263 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1122 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
553 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
263 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 072223
FFWSGF
MOC015-029-039-057-059-085-105-125-131-141-161-167-169-185-080300-
/O.NEW.KSGF.FF.W.0062.080507T2221Z-080508T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 PM CDT WED MAY 7 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BENTON COUNTY IN CENTRAL MISSOURI...
  CAMDEN COUNTY IN CENTRAL MISSOURI...
  CEDAR COUNTY IN SOUTHWEST MISSOURI...
  DALLAS COUNTY IN SOUTHWEST MISSOURI...
  HICKORY COUNTY IN CENTRAL MISSOURI...
  LACLEDE COUNTY IN SOUTHWEST MISSOURI...
  MARIES COUNTY IN CENTRAL MISSOURI...
  MILLER COUNTY IN CENTRAL MISSOURI...
  MORGAN COUNTY IN CENTRAL MISSOURI...
  NORTHERN DADE COUNTY IN SOUTHWEST MISSOURI...
  PHELPS COUNTY IN EAST CENTRAL MISSOURI...
  POLK COUNTY IN SOUTHWEST MISSOURI...
  PULASKI COUNTY IN CENTRAL MISSOURI...
  ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 1000 PM CDT.

* AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. ONE TO THREE INCHES OF RAIN HAVE FALLEN ACROSS MUCH 
  OF THE  WARNED AREA TODAY...WITH AN ADDITIONAL ONE TO TWO INCHES 
  POSSIBLE THROUGH THURSDAY MORNING. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO   
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS ON FLASH FLOODING. 

THIS REPLACES ALL OTHER FLASH FLOOD WARNINGS AND FLOOD ADVISORIES 
THAT WERE PREVIOUSLY IN EFFECT FOR THE WARNED AREA.

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES OR LOW WATER CROSSINGS.

LAT...LON 3869 9284 3852 9274 3844 9263 3842 9242
      3834 9240 3830 9166 3816 9164 3816 9153
      3779 9153 3779 9181 3768 9182 3760 9203
      3761 9225 3751 9226 3742 9408 3821 9406
      3822 9353 3851 9352 3854 9308 3870 9306

$$

WISE
1 follow-up statement
000 
WGUS73 KSGF 072316
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
612 PM CDT WED MAY 7 2008

MOC015-029-039-057-059-085-105-125-131-141-161-167-169-185-080300-
/O.CON.KSGF.FF.W.0062.000000T0000Z-080508T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DADE MO-POLK MO-LACLEDE MO-CEDAR MO-DALLAS MO-PULASKI MO-HICKORY MO-
PHELPS MO-ST. CLAIR MO-CAMDEN MO-MARIES MO-MILLER MO-BENTON MO-
MORGAN MO-
612 PM CDT WED MAY 7 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
BENTON...CAMDEN...CEDAR...DALLAS...HICKORY...LACLEDE...MARIES...
MILLER...MORGAN...NORTHERN DADE...PHELPS...POLK...PULASKI AND ST.
CLAIR COUNTIES...

AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
ONE TO THREE INCHES OF RAIN HAVE FALLEN ACROSS MUCH OF THE  WARNED
AREA TODAY...WITH AN ADDITIONAL ONE TO TWO INCHES POSSIBLE THROUGH
THURSDAY MORNING. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS ON FLASH FLOODING. 

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES OR LOW WATER CROSSINGS.

LAT...LON 3869 9284 3852 9274 3844 9263 3842 9242
      3834 9240 3830 9166 3816 9164 3816 9153
      3779 9153 3779 9181 3768 9182 3760 9203
      3761 9225 3751 9226 3742 9408 3821 9406
      3822 9353 3851 9352 3854 9308 3870 9306
TIME...MOT...LOC 2312Z 180DEG 0KT 3813 9254

$$

WISE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 7, 2:54 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, May 7, 2:54 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
254 PM CDT WED MAY 7 2008

.DISCUSSION...

LARGE SCALE SYNOPTIC LIFT ASSOCIATED WITH STRONG STORM SYSTEM
ROTATING OVER SOUTHWEST OKLAHOMA CONTINUES TO INTERACT WITH DEEP
MOISTURE AND HAS GENERATED WIDESPREAD HEAVY RAINFALL OVER MUCH OF
OUR FORECAST AREA THIS MORNING AND AFTERNOON. THE HEAVIEST RAIN SO
FAR TODAY HAS BEEN FOCUSED ALONG THE 850 MB BOUNDARY EXTENDING
ACROSS CENTRAL MO INTO SOUTHEAST KANSAS. RAINFALL ACCUMULATIONS OF
ONE TO TWO INCHES WITH LOCALLY HIGHER AMOUNTS HAVE ALREADY BEEN
REPORTED IN THESE AREAS...WITH ADDITIONAL STORMS CONTINUING TO
DEVELOP OVER NORTHEAST OKLAHOMA AND PROPAGATING NORTHEAST TOWARD
SOUTHWEST MO.

MAIN CONCERN WILL BE WITH RAINFALL POTENTIAL TONIGHT. BASED ON
CURRENT RADAR AND SATELLITE TRENDS AS WELL AS MODEL/HPC QPF...WILL
BE CARRYING HIGH PRECIP CHANCES THROUGH THE EVENING AND INTO THE
OVERNIGHT HOURS AS UPPER LOW TRACKS NORTHEAST TOWARD SOUTHERN AND
EASTERN MO. COULD POTENTIALLY SEE OVER 4 INCHES OF PRECIP ALONG
AND NORTH OF INTERSTATE 44 WITH WIDESPREAD ONE TO THREE INCHES
OVER THE REST OF THE AREA. THUS WILL BE CONTINUING THE FLASH FLOOD
WATCH THROUGH TONIGHT AND INTO THURSDAY MORNING OVER THE ENTIRE
FORECAST AREA.

ONCE THE UPPER LOW LIFTS NORTHEAST OF THE OZARKS THURSDAY
AFTERNOON AND SURFACE LOW SHIFTS INTO SOUTHEAST MO...WILL CONTINUE TO
TAPER POPS FROM WEST TO EAST WITH SHORTWAVE RIDGE BRIEFLY BUILDING
INTO THE AREA.

PROGRESSIVE UPPER LEVEL PATTERN WILL QUICKLY USHER IN ANOTHER
UPPER LEVEL TROUGH CURRENTLY OVER NORTHERN CALIFORNIA INTO THE
OZARKS ON FRIDAY. STILL NOT SEEING NEARLY AS MUCH MOISTURE
INTERACTING WITH THIS DISTURBANCE. HOWEVER WILL CONTINUE 20-30
PERCENT PRECIP CHANCES.

NEXT UPPER TROUGH AND ASSOCIATED SURFACE TROUGH ARE EXPECTED TO MOVE
INTO THE CENTRAL U.S. ON SATURDAY AND SUNDAY. MOISTURE RETURN
LOOKS A LITTLE BETTER WITH THIS SYSTEM...HOWEVER EXPECT MOST OF
THE PRECIP TO HOLD OFF UNTIL SATURDAY AFTERNOON.

WE SHOULD SEE ANOTHER BREAK IN PRECIP CHANCES ON MONDAY...BEFORE
A LARGE TROUGH DEEPENS OVER THE CENTRAL AND EASTERN U.S. IN
RESPONSE TO BUILDING RIDGE ALONG THE PACIFIC COAST. THE GFS AND
ECMWF ARE IN FAIR AGREEMENT WITH THE DEEPENING TROUGH SO WILL
EXPECT COOLER AND WETTER THAN NORMAL CONDITIONS THROUGH LATE NEXT WEEK.

TERRY

&&

.AVIATION...

FOR THE 18Z TAFS...HAVE KEPT IFR TO LIFT CEILINGS GOING THROUGH
MOST OF FORECAST FOR BOTH SPRINGFIELD AND JOPLIN AS AIRMASS
REMAINS HIGHLY SATURATED AHEAD OF ADVANCING UPPER LOW CURRENTLY
OVER WEST TEXAS. WILL KEEP TEMPO GROUPS GOING THROUGH MID TO LATE
EVENING AS ANOTHER CLUSTER OF STORMS DEVELOPING OVER CENTRAL AND
NORTHEAST OKLAHOMA MOVES NORTHEAST TOWARD THE AIRPORTS. THEREAFTER
WILL CARRY VICINITY THUNDER AND LET LATER SHIFTS GET MORE SPECIFIC
WITH STORM TIMING OVERNIGHT.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR KSZ073-097-101.

&&
Hazardous weather outlook, May 7, 12:09 PM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1209 PM CDT WED MAY 7 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-081715-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1209 PM CDT WED MAY 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  NUMEROUS THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY
  RAINFALL...WIND GUSTS TO 50 MPH AND SMALL HAIL.

  A FEW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH...HAIL TO THE SIZE OF HALF DOLLARS...AND
  POSSIBLY ISOLATED TORNADOES.

  TORRENTIAL RAINFALL AMOUNTS OF 2 TO 4 INCHES AND FLASH
  FLOODING.

  AREAS AFFECTED AND TIMING:

  THUNDERSTORMS WILL INCREASE THROUGH THE DAY ACROSS THE OUTLOOK
  AREA. THE GREATEST RISK OF SEVERE STORMS WILL OCCUR ACROSS
  SOUTHERN MISSOURI...OR SOUTH OF A LINE FROM LAMAR TO ROLLA.

  DISCUSSION:

 NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE OVER THE
 SAME AREAS TODAY AS A STRONG STORM SYSTEM TRACKS OUT OF THE
 SOUTHERN PLAINS. A FEW SEVERE THUNDERSTORMS MAY BE EMBEDDED
 WITHIN THE WIDESPREAD ACTIVITY. WIND GUSTS TO 60 MPH AND HAIL TO
 THE SIZE OF QUARTERS WILL BE THE MAIN THREATS WITH THESE
 THUNDERSTORMS.

 THE POTENTIAL OF STRONG TO SEVERE STORMS WILL INCREASE LATE THIS
 AFTERNOON INTO THE EVENING HOURS AS WIND SHEAR INCREASES IN
 ADVANCE OF THE APPROACHING STORM SYSTEM...AND SURFACE LOW
 PRESSURE TRACKS INTO FAR SOUTHWESTERN MISSOURI. A LINE OF STRONG
 TO SEVERE STORMS WILL LIKELY MOVE OUT OF OKLAHOMA AND INTO
 SOUTHERN MISSOURI LATER THIS AFTERNOON AND EVENING. LOCALIZED
 DAMAGING WINDS TO 60 MPH AND HAIL TO THE SIZE OF HALF DOLLARS
 WILL BE THE PRIMARY THREATS WITH THESE STORMS. HOWEVER...AN
 ISOLATED TORNADO CANNOT BE RULED OUT...PARTICULARLY IF
 TEMPERATURES CAN WARM INTO THE 70S IN ADVANCE OF THIS
 THUNDERSTORM ACTIVITY.

 IN ADDITION...HEAVY RAINFALL WILL BECOME A SIGNIFICANT HAZARD
 WITH WIDESPREAD AMOUNTS OF 2 TO 4 INCHES LIKELY. LOCALIZED
 AMOUNTS TO 5 INCHES WILL BE POSSIBLE...ESPECIALLY ALONG AND NORTH
 OF INTERSTATE 44. FLASH FLOODING AND RIVER FLOODING WILL BE
 LIKELY ACROSS MUCH OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI
 OZARKS THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

 FLOODING OF SMALL STREAMS...LOW WATER CROSSINGS...AND RIVERS MAY
 BE ONGOING THURSDAY.

 THUNDERSTORMS WILL BE POSSIBLE LATE THURSDAY NIGHT THROUGH SUNDAY. A
 FEW OF THESE STORMS MAY BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND
 EVENING ACROSS FAR SOUTHERN MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BARJENBRUCH

In the hours before

Local storm report, May 7, 2:16 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
216 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     HEAVY RAIN       LEBANON                 37.68N 92.66W
05/07/2008  M2.00 INCH       LACLEDE            MO   EMERGENCY MNGR

            MINOR STREET FLOODING OCCURRING IN LEBANON

&&

JLT
Local storm report, May 7, 2:17 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
217 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       BENNETT SPRINGS         37.73N 92.86W
05/07/2008  E2.50 INCH       LACLEDE            MO   AMATEUR RADIO

            ESTIMATED RAINFALL REPORT AT BENNETT SPRINGS

&&

JLT
Local storm report, May 7, 3:36 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLASH FLOOD      4 E HASTAIN             38.21N 93.11W
05/07/2008                   BENTON             MO   PUBLIC

            VOLUNTEER WEATHER OBSERVER REPORTED THE LOW WATER
            CROSSING OVER KNOBBY CREEK ON HWY DD FLOODED.

&&

KARDELL
Local storm report, May 7, 3:42 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
342 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      SHELDON                 37.66N 94.29W
05/07/2008                   VERNON             MO   LAW ENFORCEMENT

            NUMEROUS SECONDARY ROADS ARE REPORTED FLOODED AND
            IMPASSABLE DUE TO EXCESSIVE RAINFALL. SINCE THIS
            MORNING...SHELDON MEASURED 3.00 INCHES OF RAINFALL.
            BRONAUGH REPORTED 4.00 INCHES.

&&

JLT
Local storm report, May 7, 4:22 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
422 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     FLASH FLOOD      4 NW BUFFALO            37.69N 93.14W
05/07/2008                   DALLAS             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY C NORTHWEST OF BUFFALO CLOSED DUE TO
            FLOODING.

&&

KARDELL
Local storm report, May 7, 4:36 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
436 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     FLASH FLOOD      2 WNW ASBURY            37.28N 94.63W
05/07/2008                   CHEROKEE           KS   EMERGENCY MNGR

            WATER RECUE IN PROGRESS AT THE INTERSECTION OF 110TH ST.
            AND SCAMMON RD.

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 9:15 AM CDTRiver Flood WarningSGFJasper3 days
May 7, 9:42 AM CDTFlash Flood WarningSGFBarton, Jasper, Vernon12 hr
May 7, 9:46 AM CDTFlash Flood WarningSGFMcDonald, Newton12 hr
May 7, 10:20 AM CDTSevere Thunderstorm WarningSGFDallas, Polk25 min
May 7, 10:26 AM CDTAreal Flood AdvisorySGFGreene2 hr
May 7, 12:22 PM CDTAreal Flood AdvisorySGFLaclede, Phelps, Pulaski3 hr
May 7, 12:55 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster23 min
May 7, 12:58 PM CDTFlash Flood WarningSGFBenton, Camden, Cedar, Dade, Dallas, Hickory and 4 more6 hr
May 7, 2:07 PM CDTRiver Flood WarningSGFVernon5 days
May 7, 2:07 PM CDTRiver Flood WarningSGFCedar68 hr
May 7, 2:07 PM CDTRiver Flood WarningSGFPulaski13 hr
May 7, 2:07 PM CDTRiver Flood WarningSGFVernon6 days
May 7, 2:07 PM CDTRiver Flood WarningSGFVernon14 hr
May 7, 3:06 PM CDTAreal Flood AdvisorySGFLaclede, Maries, Phelps, Pulaski3 hr
May 7, 3:50 PM CDTRiver Flood WarningSGFJasper41 hr

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.